# SDR CA130124018

- Difficulty date: January 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932212
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) 4000 FT, RT SIDE WINDOW CRACK APPEARS FOLLOWED BY R WINDOW HEAT, C, ON ED1.  RT SIDE WINDOW WINDOW: NP139322-12,  RT SIDE WINDOW CONTROLLER 1659-1-1.
